SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Lumbar Injections and stabilisation.

Started by Happypammi on 04/20/2017 5:40am

Hello Everyone, I was wondering if someone could offer me any advice. On the 3rd of April I had cortisone and anaesthetic injected into my lower spine since then I have been in agony, limited movement. The lower spine is hot to touch and so touch sensitive that even my husband sitting next to me causes the pain to become unbearable. It feels like pressure in the back passage. Pains shooting down both legs. Is this normal for post op please? They did this operation as I have 5 ruptured vertebrae. Any advice would be so appreciated. Many thanks.

Do you find this discussion helpful?
0

2 Responses

Like/Dislike
0

Hello, and thank you for your post. We are so sorry to hear about the pain you're experiencing. Have you spoken to your doctor about this? Our suspicion is that your pain may be outside the bounds of normal, but your doctor is really the only person who can evaluate whether your symptoms are a cause for concern.

We hope you get some answers--and, more importantly, relief very soon!

Like/Dislike
0

Hi HP,
I had my first cortisone injection last month, for L-5 epidermal. It was done out pt. and I did not have a lot of pain during injection . However, I got no relief from shot at all.
I was just reading a chain about injections, I read a lot of people who had reactions like yours. It was expensive so, don't think that I will have more.
Jim

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete